Re: After The Pill
I can't answer about the time frame. I'm wondering if there are more hormone imbalances happening, and from the research I've done bc and any hormone imbalance can cause this and bc can cause imbalances that don't always correct itself without other supplementation. I have started to work with a pharmacist that specializes in bio-identical hormone therapy, lots of doctors still don't work with it. He had me to saliva testing, it's easy. Send in some saliva from throughout the day, they tell you what all your hormone levels are and also cortisol levels, adrenal function can have a large effect and I've been having adrenal problems for a couple years.
I would recommend she look into doing a hormone test, then you will know exactly what's going on, if any hormones need supplementing, and there might be other symptoms caused by it. It can be a snowball effect, if it doesn't correct itself it can cause other problems and symptoms. The cost for several tests, male and female hormones and adrenal levels, should be about $110 from a good pharmacy specializing in hormone replacement, a doctor will charge 2-3 times that.
Until then, I do know of one thing that will help. There are some supplements (natural) that make a huge difference. Maca root has helped me, it is noticeable. But even better is a supplement called Steel Libido by Irwin Naturals. It is amazing, and makes me do a complete 180 in the libido. (I don't work for them or have anything to do with them, it's just a supp. that I tried and recommend cause it works so well.) I don't think you should take it with SSRI's, can't remember, just make sure no ingredients will interact with anything she's taking. I use a full dose a few hours before, half dose doesn't seem to do much.